# SDR SWAA2022012440148

- Difficulty date: June 2, 2017
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N417WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29822
- Aircraft time: 54,271 hours, 31,672 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER LEADING EDGE ACCESS PANEL 521WB HAS DELAM AT AFT CORNER (MARKED) / REPAIRED DELAM AT AFT CORNER ON LOWER LEADING EDGE PANEL 521WB IAW SRM 57-41-01-2R-1 AND SRM 51-70-04-2R-6.; SRM 51-70-04-2R-0
